# SDR 03272629

- Difficulty date: September 29, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R752863
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FINAL NR 1 HYDRAULIC SYSTEM LOST ALL FLUID.  AIRCRAFT LANDED SAFELY AND PASSENGERS DEPLANED NORMALLY.  THE NR 1 HYDRAULIC PRESSURE SERVICE LINE HAD A HOLE IN IT AND WAS REPLACED.  A SATISFACTORY LEAK CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
